RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 7  


Poincaré map for some polynomial systems of differential equations
V. P. Varin
3
On the orthorecursive expansion with respect to a certain function system with computational errors in the coefficients
V. V. Galatenko
21
Extensions of $C^*$-algebras by partial isometries
A. V. Lebedev, A. Odzijewicz
37
Isotopic and continuous realizability of maps in the metastable range
S. A. Melikhov
71
Newton's problem of the body of minimum mean resistance
A. Yu. Plakhov
105
Birationally rigid varieties with a pencil of double Fano covers. I
A. V. Pukhlikov
127
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019